Doctor insights on:
Do You Think A Drug Overdose Could Have Messed Up My Mind
Get help: May not be too late , if you get professional help and stay away from drugs. ...Read more
Long answer: There are a lot of reasons why overdose happens. There is an established set of dosages for medications based on the disease they are being used to treat for. When that dosage is exceeded, that is an overdose. Some overdoses do not harm a patient, but a harmful overdose can happen when the amount prescribed is exceeded. Different drugs have different effects when overdosed. ...Read more
Impossible to answer: As it totally depends on which drug is ingested. Most overdoses are VERY UNPLEASANT in addition to potentially being LETHAL. If you are thinking about harming yourself, PLEASE get help, call the nearest suicide hotline or the county mental health center, tell a trusted friend, or call 911. Suicidal thoughts ALWAYS pass. ...Read more
Please: let us know which drug you have in mind. Each drug is different. Clarify and re-ask question. ...Read more
Why?: I am not sure why you would ask this question. Ultimately any overdose can lead to death, but the mechanism of death depends on which illicit drug you are referring to and the amount. If you are concerned about you or someone else overdosing or considering it please call911 or go to the nearest hospital ...Read more
Hopefully the : Person involved will receive emergency care. They will be monitored ; stablized. When possible, blood levels of the drugs overdosed on will be measured. If the person can't breath - a breathing tube may be used. They may have intravenous fluids. Sometimes the stomach is pumped and charcoal may be given. Depending on depth of wrist laceration depth- they may need to be sutured or even surgery. ...Read moreSee 1 more doctor answer
Depends: Treatment of drug overdose varies greatly on the individual case. It depends on what drug the patient is detoxing from, how long they have used it, how high of doses they have used and any other complicating factors they may have such as chronic medical problems. The sedation is usually meant to help decrease the effects of withdrawl and may be needed for just a few days to a week or more. ...Read more
- Talk to a doctor live online for free
- How do you help someone when they think they are having a cocaine overdose?
- Do you think i could have an enlarged prostate if i am 30?
- Do you think that this could be a std blisters on pink spots on my thigh?
- Ask a doctor a question free online
- How will having epidural abscess mess up my health later in life?
- How will having hirschsprung disease mess up my health later in life?
- None stop cramping in lower stomach what do you think it could be
- What to do if you think you have genital warts?
- Talk to a urgent care specialist online for free